# SDR UIEA2025020600120

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,892 hours, 21,372 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE ON CAPT'S OXYGEN MASK STICKS.( PERFORMED CREW OXYGEN MASK/REGULATOR TEST IAW B767 AMM 35-11-00-715-256, CAPT OXYGEN MASK OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME. )
